On laws in linear groups

Macdonald S.O. and Street A.P. (1972) On laws in linear groups. Quarterly Journal of Mathematics, 23 1: 1-12. doi:10.1093/qmath/23.1.1


Author Macdonald S.O.
Street A.P.
Title On laws in linear groups
Journal name Quarterly Journal of Mathematics   Check publisher's open access policy
ISSN 0033-5606
Publication date 1972
Sub-type Article (original research)
DOI 10.1093/qmath/23.1.1
Volume 23
Issue 1
Start page 1
End page 12
Total pages 12
Subject 1312 Molecular Biology
2613 Statistics and Probability
2605 Computational Mathematics
3104 Condensed Matter Physics
3308 Law
2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 04:05:15 EST by System User